# SDR CA001211019

- Difficulty date: November 24, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Condition: Broken
- Location: Rt Flexdrive
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER SELECTING THE FLAPS TO 8 DEGREE, THE FLAP FAIL CAUTION MSG APPEARED. FLAPS REMAINED AT 0 DEGREE.REPLACED THE LEFT EPSU REPLACED THE RIGHT BPSU FOUND RIGHT FLEXDRIVE SEVERAL STRANDS WERE BROKEN & TWISTED AROUND THE FLEX DRIVE.
